It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





I have ms...my doc is putting me on verapamil???

I have ms...my doc is putting me on verapamil???

[ Back to Messages ]

Message

Posted by Sharise Gilgenberg on July 25, 2000 at 20:06:39:

Hi to everyone that reads this...don't this sound weird....Im on prozac 40mg a day. My doctor is taking me off of that and putting me on celexa..ok..now..for my dizziness..he is putting me on verapamil!!! I looked it up and its mainly for angina, and other heart related conditions...My doctor is an MS specialist and he is world known..I hope he didnt make a little mistake!! It just didnt sound right..What do some of you think?? Thank you very much...Sharise


Follow Ups




All times are GMT -7. The time now is 02:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!